# SDR SWAA2016091255659

- Difficulty date: September 10, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 72,573 hours, 59,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY EMERGENCY LIGHT FAULTY.  R & R POWER SUPPLY IAW AMM.
